Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On an observation of Sibony


Author: Debraj Chakrabarti
Journal: Proc. Amer. Math. Soc. 147 (2019), 3451-3454
MSC (2010): Primary 32D05
DOI: https://doi.org/10.1090/proc/14476
Published electronically: March 21, 2019
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: It is shown that if the boundary of a Reinhardt domain in $ \mathbb{C}^n$ contains the origin, then the origin has a neighborhood to which each holomorphic function on the domain which is infinitely many times differentiable up to the boundary extends holomorphically.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 32D05

Retrieve articles in all journals with MSC (2010): 32D05


Additional Information

Debraj Chakrabarti
Affiliation: Department of Mathematics, Central Michigan University, Mount Pleasant, Michigan 48859
Email: chakr2d@cmich.edu

DOI: https://doi.org/10.1090/proc/14476
Received by editor(s): July 13, 2018
Received by editor(s) in revised form: September 3, 2018, and November 17, 2018
Published electronically: March 21, 2019
Additional Notes: The author was partially supported by a National Science Foundation grant (DMS-1600371) and by a collaboration grant from the Simons Foundation (#316632).
Communicated by: Harold P. Boas
Article copyright: © Copyright 2019 American Mathematical Society